# SDR UPS00833616

- Difficulty date: August 9, 2000
- Submitted: August 24, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- Aircraft time: 66,183 hours, 43,735 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Accessory Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, LONGERON SPLICE FITTING CRACKED STA 1680.  REMOVED FITTING IAW DC8 SRM 51-1-21, LOCATED, DRILLED NEW FITTING IAW DC8 SRM 51-1-24, INSTALLED FITTING IAW DC8 SRM 51-1-20D, TORQUED BOLT IAW DC8 SRM 51-3-0.
